# SDR IPXA09M57855

- Difficulty date: October 8, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 2 PYLON RT SIDE SKIN HAS DEEP CHAFFING WEAR ,8 EA AREAS STA 2340 VIEWED WITH T/R IN OPEN POSITION.  ACCOMPLISHED REPAIR PER EA 011-5450-01-A2080 ISSUE A AND EO MD11-5450-35409.
